That is really a question for your Dr. I think much depends on how much you used and how often. I too am curious as to why you are asking, and would like to say this. If you are abusing pain pills (not saying you are, but I sort of have that feeling), then it is extremely important you talk to your OB. It is not safe to go off of them cold turkey while pregnant, you have to be weaned under medical supervision....this is extremely extremely important! It can be very dangerous for the baby otherwise.
And secondly, if this is an addiction issue, please get help for both the sake of you and your baby. Many many people battle addictions and overcome them, and you can too! I feel like you may be reaching out for help a bit, and there is help available. There are also some really great addiction forums here on MedHelp with fabulous people who have been there, and will help you too.
If it's not an addiction issue, please disregard everything I just said.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.